# SDR SWAA2014021125032

- Difficulty date: February 2, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 54,222 hours, 31,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER AFT EDGE BROKEN.  REPAIRED CUTOUT IAW SRM.
